Undiagnosed Symptoms Community
Tramadol - Missed Period
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol - Missed Period

Is it possible to have missed periods while taking Tramadol for a long period of time?  I have taken it for about 5 months now and my period had come regularly, but now I have missed a period and have already taken a pregnancy test, which turned out negative.  I have gone a week and a half passed the date that I usually get my period and still haven't gotten it. I have never missed a period in my entire life, other than when I was pregnant with my two children.  If my missed period is caused from taking the tramadols what can be done to regain my menstrual cycle?  Is it possible that I'm having gyncological problems and it has nothing to do with the tramadols?  I just had a well-woman exam recently and the tests came out normal.  Please help!
4 Comments
Blank
1340994_tn?1374197577
Has your body fat gotten very low?  
Blank
Avatar_n_tn
Not really.  I actually feel like I have gained weight.
Blank
Avatar_f_tn
Well I can answer one question that's if the tramadol is causing da problem yes but can't say y but I knw mine came one after about two weeks later.....but u might be pregnant again......???
Blank
Avatar_n_tn
During the time you had missed your period did you feel bad like you were on your period but just didn't have it?  I feel cramping, I'm bloated, and even a bit emotional but just don't have my period.  I have taken two pregnancy tests and both have turned out negative so I must not be pregnant.  The only other thing I can factor in besides the Tramadol causing this is that I was switched to a different brand of birth control.  It's supposed to be the same as the other I was using, just a different brand.  I have taken one month's worth of it and am on my second week of the second month's worth.  I'm thinking maybe the new birth control may be causing all this to happen.  
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top General Health Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
Avatar_f_tn
Blank
mkh9
CA
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ